# SDR NACA2021080400002

- Difficulty date: August 4, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 767323
- Aircraft serial: 25606
- Aircraft time: 44,939 hours, 51,691 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500b S10l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 2012-26-02 (M), FOUND TWO CRACK INDICATIONS AT STRINGER 10L, BS 500B+6 1/8 TO 500B+6 3/8 AND BS 500B+8 TO 500B+9.   INSTALLED REPAIR PER PEMCO EO P037-53-2794 REV H DATED 12AUG2021 REF PROJECT WORKSHEET DATED 8-9-21.
